Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 227, NWS Cleveland, OH

September 13, 20194 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Sep 13, 2019, 10:58 PM EDT for 4 counties in Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2019, 10:58 PM EDT (02:58 UTC)
Expired
Sep 13, 2019, 11:30 PM EDT
In force
32 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Geauga County, OH, Mahoning County, OH, Portage County, OH, Trumbull County, OH

The radar

The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 3.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2019-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2019-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

584 
WUUS51 KCLE 140258
SVRCLE
OHC055-099-133-155-140330-
/O.NEW.KCLE.SV.W.0227.190914T0258Z-190914T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1058 PM EDT Fri Sep 13 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Trumbull County in northeastern Ohio...
  Portage County in northeastern Ohio...
  Northwestern Mahoning County in northeastern Ohio...
  Southeastern Geauga County in northeastern Ohio...

* Until 1130 PM EDT.

* At 1058 PM EDT, severe thunderstorms were located along a line
  extending from near West Farmington to near Newton Falls to near
  Hartville, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Youngstown, Warren, Ravenna, Boardman, Niles, Canfield, Cortland,
  Newton Falls, Lordstown, Garrettsville, West Farmington, Vienna
  Center, Hilltop, Bristolville, Leavittsburg, Austintown, Girard,
  Randolph, Parkman and Vienna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Hail and damaging winds and continuous cloud to ground lightning are 
occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4139 8056 4113 8062 4098 8076 4100 8137
      4122 8120 4139 8112
TIME...MOT...LOC 0258Z 273DEG 26KT 4133 8101 4115 8106 4101 8128 

HAIL...0.75IN
WIND...60MPH
 
$$

Jaszka
2 follow-up statements
808 
WWUS51 KCLE 140317
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1117 PM EDT Fri Sep 13 2019

OHC055-140326-
/O.CAN.KCLE.SV.W.0227.000000T0000Z-190914T0330Z/
Geauga OH-
1117 PM EDT Fri Sep 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GEAUGA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4100 8125 4121 8103 4139 8094 4139 8056
      4113 8062 4098 8076
TIME...MOT...LOC 0316Z 266DEG 32KT 4136 8063 4115 8077 4101 8113 

$$

OHC099-133-155-140330-
/O.CON.KCLE.SV.W.0227.000000T0000Z-190914T0330Z/
Trumbull OH-Portage OH-Mahoning OH-
1117 PM EDT Fri Sep 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTHERN TRUMBULL...SOUTHEASTERN PORTAGE AND NORTHWESTERN
MAHONING COUNTIES...

At 1116 PM EDT, severe thunderstorms were located along a line
extending from near Cortland to Hilltop to 6 miles north of Alliance,
moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Youngstown, Warren, Boardman, Niles, Canfield, Cortland, Newton
Falls, Lordstown, Vienna Center, Hilltop, Bristolville, Leavittsburg,
Austintown, Girard, Vienna, McDonald, Atwater, Mecca, Ellsworth and
Windham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4100 8125 4121 8103 4139 8094 4139 8056
      4113 8062 4098 8076
TIME...MOT...LOC 0316Z 266DEG 32KT 4136 8063 4115 8077 4101 8113 

HAIL...0.75IN
WIND...60MPH
 
$$

Jaszka
233 
WWUS51 KCLE 140327
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1127 PM EDT Fri Sep 13 2019

OHC099-133-155-140336-
/O.EXP.KCLE.SV.W.0227.000000T0000Z-190914T0330Z/
Trumbull OH-Portage OH-Mahoning OH-
1127 PM EDT Fri Sep 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TRUMBULL...
SOUTHEASTERN PORTAGE AND NORTHWESTERN MAHONING COUNTIES WILL EXPIRE
AT 1130 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

LAT...LON 4100 8125 4121 8103 4139 8094 4139 8056
      4113 8062 4098 8076
TIME...MOT...LOC 0326Z 273DEG 26KT 4136 8054 4115 8068 4101 8104 

$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 9:24 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Sep 13, 9:24 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
924 PM EDT Fri Sep 13 2019

.SYNOPSIS...
A strong cold front will move across the region
overnight.  High pressure will briefly build over the Ohio Valley on
Saturday.  Another weaker cold front will move through the forecast
area early next week.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
Severe thunderstorm watch has been discontinued across the
western portions of the area. However, severe thunderstorms
continue to affect northeast Ohio and soon in northwest
Pennsylvania. Thunderstorms across the central portions of the
forecast area also have the potential to become severe into the
southeast portions of the forecast area. Therefore, will
continue with the strong wording about possible damaging
thunderstorm winds through the rest of the evening across the
eastern areas of the forecast area. Locally heavy rain can be
expected with the thunderstorms. Adjusted temperatures from the
west as thunderstorms drop temperatures across the area. Winds
continue to remain gusty over northwest Pennsylvania but
thunderstorms should disrupt synoptic flow. Will continue to
hold on to the wind advisory for that area and may need to
cancel it early over the next few hours.

Previous Discussion...

A strong cold front will move across the forecast area
this evening.  Storms were developing this afternoon ahead of the
front in eastern Indiana.  The short term models show the
thunderstorm development increasing through the late afternoon with
a line of thunderstorms forming and moving across the area this
evening. SPC has much of the northern sections of Ohio in a
Slight Risk Outlook category for tonight. Temperatures have once
again exceeded expectations reaching around 90 in many
locations. Dew points have crawled into the lower 70s. The
atmosphere is prime for a downburst wind event this evening. A
threat of isolated tornadoes remains but wind will be the
primary threat. The short term models show the greatest threat
of severe weather in northwest Ohio. The short term models
decrease the intensity of the storms over the eastern section of
the forecast area later this evening. Storms will push east of
after midnight. High pressure will build over the region on
Saturday. Non-thunderstorm wind is also a concern for NW PA. A
south to southeast downslope wind is likely this evening. Model
soundings indicate 40-50knots within a 1kft of the surface 00Z-
06Z time frame. I will continue the wind advisory for NW PA.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Temperatures warm on Sunday as southerly flow develops with a wave
of low pressure sliding east across the Central Great Lakes. The
airmass will be dry through the daytime hours with some passing mid-
level cloud cover. A chance of showers and thunderstorms will extend
south towards Lake Erie Sunday night with a few showers brushing
northeast Ohio into Monday morning as a cold front settles south.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A large area of high pressure will set up across Quebec and the
eastern Great Lakes through much of next week. Temperatures will
drop back on Tuesday into the mid 70s across NW Pennsylvania closest
to the cold pocket of air over New York. Inland areas will remain a
little warmer with temperatures holding closer to 80. Temperatures
will trend warmer a couple degrees each day with warm advection
increasing on Thursday as southerly flow kicks in and the ridge
builds aloft. Above normal temperatures expected through the
extended.

&&

.AVIATION /00Z Saturday THROUGH Wednesday/...
A line of thunderstorms will continue to move east across the
area with the strongest storm up near the lakeshore. This
activity will continue to move east ahead of the cold front.
Ceilings will drop to MVFR and IFR at times with the front and
then behind it for a period of time east of Toledo and Findlay.
Otherwise, gradual improvement from west to east overnight to
VFR tomorrow. Winds will be diminishing after frontal passage at
Erie.

.OUTLOOK...Non-VFR possible in showers Sunday afternoon into
Monday.

&&

.MARINE...
South winds of 10-20 knots expected on Lake Erie this evening ahead
of a cold front that will sweep east. The exception to this is east
of Conneaut where a Small Craft Advisory is in effect with southerly
winds forecast to increase into the 20-30 knot range. A broken line
of thunderstorms will accompany the front and some may be strong
with severe winds to 50 knots or large hail. Winds shift around to
the west behind the front at 15-20 knots and will maintain choppy
conditions on the east end of the lake through Saturday.

High pressure builds in across the Ohio Valley on Saturday with
winds decreasing and backing to southwest towards evening. A weak
area of low pressure will slide east across the central Great Lakes
Sunday night, pulling a weak cold front south across Lake Erie on
Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Wind Advisory until 3 AM EDT Saturday for PAZ001-002.
MARINE...Small Craft Advisory until 4 PM EDT Saturday for LEZ148-149.

&&

SYNOPSIS...Garnet
NEAR TERM...Garnet/Lombardy
SHORT TERM...KEC
LONG TERM...KEC
AVIATION...Lombardy
MARINE...KEC
Hazardous weather outlook, Sep 13, 9:28 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
928 PM EDT Fri Sep 13 2019

LEZ142>145-162>166-OHZ003-006>010-017>019-027>029-036-037-150130-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot-Crawford-
Richland-Marion-Morrow-
928 PM EDT Fri Sep 13 2019

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-146>149-167>169-OHZ011>014-020>023-030>033-038-047-089-PAZ003-
150130-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Ashland-Wayne-
Stark-Mahoning-Holmes-Knox-Ashtabula Lakeshore-Crawford-
928 PM EDT Fri Sep 13 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

The threat for severe thunderstorms producing damaging winds will
continue through the rest of the evening. The strongest storms will
move east and out of the area after midnight. Very heavy rain is also
expected with the storms and localized flooding is possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

PAZ001-002-150130-
Northern Erie-Southern Erie-
928 PM EDT Fri Sep 13 2019

...WIND ADVISORY IN EFFECT UNTIL 3 AM EDT SATURDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

The threat for severe thunderstorms producing damaging winds will
continue through the rest of the evening. The strongest storms will
move east and out of the area after midnight. Very heavy rain is also
expected with the storms and localized flooding is possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 13, 9:08 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
908 PM EDT FRI SEP 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     SHAKER HEIGHTS          41.47N 81.57W
09/13/2019                   CUYAHOGA           OH   AMATEUR RADIO

            NUMEROUS TREES AND POWER LINES DOWN
            THROUGHOUT THE CITY.

&&

THOMPSON
Local storm report, Sep 13, 9:13 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
913 PM EDT FRI SEP 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     LYNDHURST               41.52N 81.48W
09/13/2019                   CUYAHOGA           OH   PUBLIC

            TREE FELL ON TO A HOUSE.

&&

THOMPSON
Local storm report, Sep 13, 9:44 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
944 PM EDT FRI SEP 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND DMG     1 NNE CHESTERLAND       41.54N 81.33W
09/13/2019                   GEAUGA             OH   LAW ENFORCEMENT

            WIRES DOWN ON CAR WILSON MILLS AND OAKWOOD
            LN.

&&

THOMPSON
Special weather statement, Sep 13, 9:50 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
950 PM EDT Fri Sep 13 2019

OHZ010-020-030-031-140230-
Medina-Lorain-Ashland-Wayne-
950 PM EDT Fri Sep 13 2019

...SCATTERED THUNDERSTORMS WILL AFFECT MEDINA...NORTHEASTERN
ASHLAND...NORTHERN WAYNE AND SOUTHEASTERN LORAIN COUNTIES...

At 949 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wellington to 6 miles west of
Wooster. Movement was northeast at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Medina, Wooster, Brunswick, Wadsworth, Orrville, Rittman, Doylestown,
Lodi, Creston, West Salem, Chippewa Lake, Polk, Norton, Hinckley,
Sullivan, Seville, Smithville, Westfield Center, Marshallville and
Spencer.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4068 8220 4110 8229 4128 8174 4109 8168
      4099 8169 4098 8165 4090 8165
TIME...MOT...LOC 0149Z 243DEG 28KT 4112 8212 4082 8205

Clark
Local storm report, Sep 13, 10:00 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 PM EDT FRI SEP 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND DMG     3 W BRUNSWICK           41.25N 81.87W
09/13/2019                   MEDINA             OH   PUBLIC

            3-INCH TREE LIMBS BROKEN; POWER POLES
            BROKEN.

&&

THOMPSON
Special weather statement, Sep 13, 10:16 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1016 PM EDT Fri Sep 13 2019

OHZ013-014-022-023-140300-
Geauga-Portage-Trumbull-Ashtabula Inland-
1016 PM EDT Fri Sep 13 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TRUMBULL...NORTHERN
PORTAGE...SOUTHEASTERN GEAUGA AND SOUTHERN ASHTABULA COUNTIES...

At 1016 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Orwell to near Mantua. Movement was
east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Warren, Ravenna, Niles, Streetsboro, Hubbard, Cortland, Newton Falls,
Lordstown, Middlefield, Garrettsville, Kinsman, North Bloomfield,
Orwell, Burton, Andover, Mantua, West Farmington, Vienna Center,
Hilltop and Bristolville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4168 8052 4114 8052 4118 8137 4155 8114
TIME...MOT...LOC 0216Z 265DEG 31KT 4153 8094 4124 8122

Clark

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:03 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake42 min
Sep 13, 8:15 PM EDTSpecial Weather StatementCLECuyahoga45 min
Sep 13, 8:17 PM EDTSpecial Weather StatementCLEMorrow, Richland43 min
Sep 13, 8:26 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake49 min
Sep 13, 8:35 PM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Trumbull40 min
Sep 13, 8:41 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland49 min
Sep 13, 8:52 PM EDTSevere Thunderstorm WarningCLEAshtabula38 min
Sep 13, 9:01 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Sep 13, 9:11 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake, Trumbull38 min
Sep 13, 9:41 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull33 min
Sep 13, 9:45 PM EDTSpecial Marine WarningCLE90 min
Sep 13, 9:50 PM EDTSpecial Weather StatementCLEMedina, Wayne40 min
Sep 13, 10:05 PM EDTAreal Flood AdvisoryCLEAshtabula, Geauga4 hr
Sep 13, 10:16 PM EDTSpecial Weather StatementCLETrumbull44 min
Sep 13, 11:26 PM EDTSpecial Weather StatementCLEMahoning, Trumbull64 min
Sep 14, 12:33 AM EDTSpecial Weather StatementCLEMahoning, Trumbull57 min
Sep 14, 1:22 AM EDTAreal Flood AdvisoryCLEMahoning, Trumbull4 hr
Sep 14, 1:42 AM EDTFlash Flood WarningCLETrumbull3 hr
Sep 14, 3:36 AM EDTBeach Hazards StatementCLEAshtabula17 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.